On the geometry of tangent bundles with the metric $II+III$

Volume 97 / 2010

A. Gezer, O. Tarakci, A. A. Salimov Annales Polonici Mathematici 97 (2010), 73-85 MSC: Primary 53C25; Secondary 53C22. DOI: 10.4064/ap97-1-6

Abstract

The main purpose of this paper is to investigate some relations between the flatness or locally symmetric property on the tangent bundle $TM$ equipped with the metric $II+III$ and the same property on the base manifold $M$ and study geodesics by means of the adapted frame on $TM$.

Authors

  • A. GezerDepartment of Mathematics
    Faculty of Science
    Ataturk University
    25240 Erzurum, Turkey
    e-mail
  • O. TarakciDepartment of Mathematics
    Faculty of Science
    Ataturk University
    25240 Erzurum, Turkey
    e-mail
  • A. A. SalimovDepartment of Geometry
    Baku State University
    370145 Baku, Azerbaijan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image